# SDR AMTA200400381

- Difficulty date: March 31, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND TWO EGRESS TRACK LIGHTS INOPERATIVE AT SEAT 8 DEF.  RESECURED CONNECTOR ON EGRESS TRACK LIGHT AT 8DEF REF AMM 33-51-11, OPS CHECK NORMAL.  (M)
